# SDR WX0500034

- Difficulty date: March 21, 2005
- Submitted: March 22, 2005
- Operation: Air carrier
- Aircraft: N862GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49556
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030431
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED EMERGENCY CEILING LIGHTS  INOPERATIVE AFT CABIN FROM SEAT ROW 31 TO AFT LAVATORIES.  MAINTENANCE REMOVED AND REPLACED AFT CABIN BATTERY PACK.  SYSTEM OPERATIONALLY CHECKS GOOD IAW MM 33-53-00.  AIRCRAFT RETURNED TO SERVICE.
